# SDR AALA20070436

- Difficulty date: March 5, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: L317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 4B INOPERATIVE.  REPAIRED WIRE CONNECTION FOR EMERGENCY LIGHT AT SEAT 4B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
